Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having candid infection in vagina and urinary infection. Taken Nitrofuran. Will this medication affect fertility?

i m 27 yrs married women .having candid infection in vagina 3 months 1 month ago urine examination shows 50-60 hpf pus cells, albumin present.nitrofuran was taken for 21 days again i m feeling burning micturation.does doxycyclin and nitrofuran affects my fertility during medication.what would be route cause of this infection.we both are STD free.,hyginic.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Hi vili,
Welcome to healthcare Magic!
Nitrofurantoin and doxycycline are potent antibiotics and need to be taken in the physician supervision.
They are not effective for Candida infection. The infection can take place through sexual intercourse.
May be you were treated for it but it was never cured. You should not conceive during this treatment.
You need to consult a gynecologist for local examination and get a urine culture and CBC, high vaginal swab- gram stain & culture and then decide about management.
Wish you a great health!
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor